# SDR MALA050242

- Difficulty date: March 1, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 15,331 hours, 16,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND FUSELAGE SKIN IS CHAFED OUT OF LIMITS AT THE AFT END OF PANEL 192AR.  DAMAGE IS ACCEPTABLE IAW MESABA EOS53288.  REF EAM WORK ORDER 211770 TASK 1509.
